# SDR PCAA0403176

- Difficulty date: March 1, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N848EX
- Make and model: Dhav DHC8102
- Aircraft serial: 331
- Aircraft time: 27,376 hours, 30,169 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: H31X97513
- Condition: Failed
- Location: Mlg
- Part time: 606 hours, 605 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 3940 REPORTED EXTENSIVE DAMAGE TO REAR OF NR 2 NACELLE AND LOSS OF NR 2 HYDRAULIC CONTENTS DUE TO THE OUTBOARD RIGHT MAIN TIRE ASSEMBLY EXPLODING DURING FLIGHT.  AN EMERGENCY WAS DECLARED AND THE CABIN WAS PREPPED FOR EMERGENCY.  AIRCRAFT WILL BE INTERIM REPAIRED AND FERRIED FOR REPAIRS.
